Related Questions

I have had mirena (levonorgestrel) birth control 4 years now and have heavy periods since day one should I be worried?

Get evaluated. The marina iud is expected to lighten your periods. If your menses are now heavier that indicates that the iud might not be in place or might not be working anymore, or that there is some kind of abnormality of your uterus that's causing bleeding . Either way you should be evaluated by your gynecologist. You can start by checking your strings. Read more...

What are the contraindications for taking oral birth control (for acne) while having the mirena (levonorgestrel) IUD (for more effective birth control)?

No problem. The Mirena (levonorgestrel) and birth control pill act in different ways that do not conflict with each other. While taking both seems overkill in terms of birth control, the most likely "side effect" will be no periods at all. Read more...
Do not know... There are likely no studies to depend on when addressing your question. Although Mirena (levonorgestrel) releases very little hormone, it's contribution plus pills could in theory increase the risk for blood clots. Read more...